# SDR AALA2019020529003

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 24,970 hours, 20,749 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Chipped
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FRAME,  DOOR STOP NR 5 HAD A CHIP.  REPLACED THE DOOR STOP IAW AMM 53-23-25-000-803-A, AND 53-23-25-400-803-A.
